# SDR ASOA201101651

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,526 hours, 11,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BASE OF STR 26 RT BETWEEN FRAMES 295.00 AND 319.70.   CORROSION WAS FOUND OUT OF LIMITS, REMOVED, DRILLED AND INSTALLED NEW STRINGER IAW SRM 51-42-06-001-001-A01.
